# SDR USAA050024

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD AND ANGLE CORRODED AT SCREW HOLES, STATION 344 RBBL -13 TO LBBL -24.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED T-CAP, FABRICATED NEW CHORD AND ANGLE SPLICES, INSTALLED PER SRM 53-10-51.  (M)
